MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HEMOSPLIT LONG-TERM HEMODIALYSISCATHETER, POLYURETHANE, KIT, 14.5F; DIALYSIS CATHETER

BARD ACCESS SYSTEMS HEMOSPLIT LONG-TERM HEMODIALYSISCATHETER, POLYURETHANE, KIT, 14.5F; DIALYSIS CATHETER
Model Number 5703730
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/ evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/ patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Expiry date (12/2021).
 
Event or Problem Description
It was reported that approximately fifteen days post dialysis catheter placement, external part of the catheter allegedly ruptured, which results in re-hospitalization to remove the remaining part of the catheter.The patient status is unknown.

Brand Name
HEMOSPLIT LONG-TERM HEMODIALYSISCATHETER, POLYURETHANE, KIT, 14.5F
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10183692
Report Number3006260740-2020-02186
Device Sequence Number835318
Product Code MSD
UDI-Device Identifier00801741012891
UDI-Public(01)00801741012891
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5703730
Device Catalogue Number5703730
Device Lot NumberREDN3140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2020
Initial Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;